# SDR 9724661235

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 948-1042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON UPPER AFT SPAR CAP OUTSIDE OF FUEL TANKS FROM XORS 948 TO 1042.  REPAIRED PER EA 12-151002.
